Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 86, NWS Louisville, KY

April 5, 2017Breckinridge County, Meade County, Kentucky; Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Apr 5, 2017, 3:41 PM CDT for Breckinridge County, Meade County, Kentucky; Perry County, Indiana. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 3:41 PM CDT (20:41 UTC)
Expired
Apr 5, 2017, 4:15 PM CDT
In force
34 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Perry County, IN, Breckinridge County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 61 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 3:56 PM CDTHAIL 0.752 Wnw Hardinsburg, KYPEA TO DIME HAIL.
Apr 5, 4:21 PM CDTTSTM WND DMG1 Nne Irvington, KYPOWER LINES DOWN ON KY 79.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:50 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1902 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

785 
WUUS53 KLMK 052041
SVRLMK
INC123-KYC027-163-052115-
/O.NEW.KLMK.SV.W.0086.170405T2041Z-170405T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
441 PM EDT WED APR 5 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Perry County in south central Indiana...
  Southwestern Meade County in central Kentucky...
  Breckinridge County in central Kentucky...

* Until 515 PM EDT/415 PM CDT/

* At 441 PM EDT/341 PM CDT/, a severe thunderstorm was located 9
  miles southwest of Hardinsburg, moving northeast at 55 mph.

  HAZARD...Two inch hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Brandenburg, Hardinsburg, Webster, Irvington, Ekron, Guston,
  Mcquady, Mystic, Raymond and Frymire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
south central Indiana...and central Kentucky.

LAT...LON 3766 8664 3766 8662 3769 8664 3794 8653
      3802 8653 3810 8647 3799 8613 3758 8646
      3761 8648 3760 8651 3762 8649 3762 8650
      3761 8654 3760 8654 3760 8652 3759 8654
      3759 8658 3758 8657 3760 8663 3762 8664
TIME...MOT...LOC 2041Z 203DEG 49KT 3766 8655 

HAIL...2.00IN
WIND...60MPH
 
$$

DM
3 follow-up statements
131 
WWUS53 KLMK 052050
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
450 PM EDT WED APR 5 2017

INC123-052100-
/O.CAN.KLMK.SV.W.0086.000000T0000Z-170405T2115Z/
Perry IN-
450 PM EDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERRY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
central Kentucky.

LAT...LON 3771 8658 3808 8642 3799 8613 3765 8641
TIME...MOT...LOC 2050Z 203DEG 49KT 3778 8649 

$$

KYC027-163-052115-
/O.CON.KLMK.SV.W.0086.000000T0000Z-170405T2115Z/
Meade KY-Breckinridge KY-
450 PM EDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
EDT/415 PM CDT/ FOR CENTRAL MEADE AND CENTRAL BRECKINRIDGE
COUNTIES...

At 450 PM EDT/350 PM CDT/, a severe thunderstorm was located over
Hardinsburg, moving northeast at 55 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Brandenburg, Hardinsburg, Webster, Irvington, Ekron, Guston, Mcquady,
Mystic, Raymond and Frymire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
central Kentucky.

LAT...LON 3771 8658 3808 8642 3799 8613 3765 8641
TIME...MOT...LOC 2050Z 203DEG 49KT 3778 8649 

HAIL...1.50IN
WIND...60MPH
 
$$

DM
780 
WWUS53 KLMK 052102
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
502 PM EDT WED APR 5 2017

KYC027-163-052115-
/O.CON.KLMK.SV.W.0086.000000T0000Z-170405T2115Z/
Meade KY-Breckinridge KY-
502 PM EDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
EDT/415 PM CDT/ FOR CENTRAL MEADE AND CENTRAL BRECKINRIDGE
COUNTIES...

At 502 PM EDT/402 PM CDT/, a severe thunderstorm was located 10 miles
north of Hardinsburg, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Brandenburg, Webster, Irvington, Guston, Raymond, Frymire, Clifton
Mills, Haysville, Sirocco and Payneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
central Kentucky.

LAT...LON 3783 8646 3806 8636 3799 8613 3778 8632
TIME...MOT...LOC 2102Z 203DEG 49KT 3793 8641 

HAIL...1.00IN
WIND...60MPH
 
$$

DM
841 
WWUS53 KLMK 052106 CCA
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
506 PM EDT WED APR 5 2017

KYC027-163-052115-
/O.COR.KLMK.SV.W.0086.000000T0000Z-170405T2115Z/
Meade KY-Breckinridge KY-
506 PM EDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
EDT/415 PM CDT/ FOR CENTRAL MEADE AND CENTRAL BRECKINRIDGE
COUNTIES...

At 506 PM EDT/406 PM CDT/, a severe thunderstorm was located 12 miles
west of Brandenburg, moving northeast at 55 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Brandenburg, Webster, Irvington, Guston, Raymond, Frymire, Clifton
Mills, Haysville, Sirocco and Payneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
central Kentucky.

LAT...LON 3783 8646 3806 8636 3799 8613 3778 8632
TIME...MOT...LOC 2102Z 203DEG 49KT 3793 8641 

HAIL...1.50IN
WIND...60MPH
 
$$

DM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:02 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Apr 5, 1:02 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
202 PM EDT Wed Apr 5 2017

.Short Term...(This evening through Thursday night)
Issued at 200 PM EDT Wed Apr 5 2017

...Severe Storms Likely this Afternoon/Evening...
...Windy Conditions Late Tonight and Thursday...

Broad area of low pressure, 999 mb, extends from central MO to
southern IL, with a warm front extending across southern IN this
hour. Sunshine warming up the warm sector quickly, but dewpoints
have stayed down according to area observations. Narrow area of
higher dewpoints over western TN this hour, but very narrow. Still
focused on potential for very large hail and damaging wind gusts as
cold pools come out of supercells. Looking at a better tornado
threat in a couple of areas, one over southern Indiana, along the
front and another across Lake Cumberland as LCL's start to fall.

Even outside of these storms, expect gusty winds because of the
pressure gradient associated with that low pressure. The gradient
will stick around overnight and Thursday. In fact, looking at very
windy conditions for the day Thursday, as much colder air pours in.
Likely we will issue a Wind Advisory later tonight for that Thursday
period, with gusts to around 40 mph.

In addition to the wind, expect showery conditions as moisture wraps
around the upper low travelling by to our north. We may see a brief
transition to rain/snow mix or just snow by daybreak Friday.

&&

.Long Term...(Friday through Wednesday)
Issued at 230 PM EDT Wed Apr 5 2017

...Freezing Temperatures May Return Early Saturday...

Friday morning will be near freezing, but with windy conditions not
expecting frost development. Saturday morning, high pressure will
move across the TN Valley, and that looks to be a better chance for
a freeze, especially in our normally colder locations.

High pressure then shifts east of the region and we should have
another warmup in store for the end of the weekend and the beginning
of the next work week. Our next good rain chance will come in Monday
night, as a cold front approaches.

&&

.Aviation...(18Z TAF Issuance)
Issued at 110 PM EDT Wed Apr 5 2017

Well...strong low pressure system over MO will move into the CWA by
21z bringing a strong risk of severe storms across KY.

Ahead of this system, winds will slowly veer to the SE and S and
increase to 10 to 18 mph later this afternoon and this evening.  A
potent cold front will move through tonight with winds shifting to
more westerly.

Ahead of the cold front in the warm sector expect 30% coverage of
shra/tsra from 20z through 03z. We are looking for 20-30% coverage
of supercells to develop west of I 65 between 18-20z and move
rapidly to the NE at 50 mph. These will produce very large hail,
damaging winds and isolated tornadoes.  All aircraft flying into all
3 airports should practice tsra avoidance procedures for all
supercell thunderstorms. Very large hail from supercells.

Storms will be widely scattered so will continue to carry VCTS for
now. But will be monitoring closely should one affect any of the
sites.  My hunch is LEX will have thunderstorms around 00z
timeframe.

The storms will move out this evening. Light showers will develop
behind the cold front and move in late tonight and continue into
Thursday.

The story on Thursday will be MVFR CIGS, and very gusty winds from
the west of 20 gusting to 35 mph staring at 16z.  Cold raw dreary
day on the flight line for sure.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...RJS
Long Term...RJS
Aviation...JDG
Hazardous weather outlook, Apr 5, 1:57 PM CDT, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
257 PM EDT Wed Apr 5 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-061900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
257 PM EDT Wed Apr 5 2017 /157 PM CDT Wed Apr 5 2017/

...TORNADO WATCH 127 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This Afternoon and Tonight.

Scattered to numerous storms are likely this afternoon and evening as
a cold front approaches the region. Some of these storms will become
quite vigorous with severe weather likely to 10 PM EDT. Damaging
winds, large to very large hail, and a few tornadoes are all
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Cold conditions will return to the area behind the strong cold
front. As a result, light snow may mix in with rain showers Friday
morning. Temperatures will fall close to the freezing mark Saturday
morning with frost or a freeze possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report hail of any size, strong winds or
wind damage, and any rotation in storms today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RJS

In the hours before

Local storm report, Apr 5, 3:10 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             IRVINGTON               37.88N 86.29W
04/05/2017  E0.88 INCH       BRECKINRIDGE       KY   PUBLIC

&&

MRC
Local storm report, Apr 5, 3:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             HARNED                  37.75N 86.41W
04/05/2017  E1.50 INCH       BRECKINRIDGE       KY   LAW ENFORCEMENT

&&

MRC
Special weather statement, Apr 5, 3:27 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
427 PM EDT WED APR 5 2017

INZ090-091-KYZ030-052045-
Floyd-Harrison-Jefferson-
427 PM EDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARRISON...CENTRAL
FLOYD AND WEST CENTRAL JEFFERSON COUNTIES...

At 427 PM EDT, a strong thunderstorm was located 8 miles southeast of
Corydon, moving northeast at 50 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Louisville, New Albany, Shively, St. Dennis, Pleasure Ridge Park,
Clarksville, Galena, Lanesville, Elizabeth and New Middletown.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 1000 PM EDT for south central
Indiana...and central Kentucky.

LAT...LON 3838 8593 3831 8579 3829 8579 3829 8577
      3827 8575 3827 8573 3826 8571 3803 8603
      3812 8611
TIME...MOT...LOC 2027Z 216DEG 44KT 3812 8603

RJS
Local storm report, Apr 5, 3:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
439 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             RAMSEY                  38.32N 86.15W
04/05/2017  E0.75 INCH       HARRISON           IN   PUBLIC

            DIME SIZE HAIL.

&&

MRC
Special weather statement, Apr 5, 3:40 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Louisville KY
440 PM EDT WED APR 5 2017

INZ076-083-084-089-052115-
Crawford-Orange-Perry-Dubois-
440 PM EDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DUBOIS...
NORTHWESTERN CRAWFORD...NORTHWESTERN PERRY AND SOUTHWESTERN ORANGE
COUNTIES...

At 440 PM EDT/340 PM CDT/, a strong thunderstorm was located 11 miles
northeast of Holiday World, moving northeast at 40 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
English, Birdseye, Riceville, Ethel, Sassafras, Bristow, Celina,
Taswell, Mentor and Eckerty.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
south central Indiana.

LAT...LON 3848 8663 3837 8638 3807 8673 3815 8681
      3816 8680 3818 8680 3818 8679 3821 8679
      3821 8682
TIME...MOT...LOC 2040Z 222DEG 36KT 3820 8675

RJS
Local storm report, Apr 5, 3:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
441 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             GEORGETOWN              38.30N 85.97W
04/05/2017  E0.88 INCH       FLOYD              IN   BROADCAST MEDIA

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:16 PM CDTSpecial Weather StatementLMKHancock29 min
Apr 5, 2:22 PM CDTSpecial Weather StatementLMKGrayson23 min
Apr 5, 2:33 PM CDTSpecial Weather StatementLMKButler12 min
Apr 5, 2:37 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade23 min
Apr 5, 2:43 PM CDTSpecial Weather StatementLMKBreckinridge17 min
Apr 5, 2:57 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade22 min
Apr 5, 3:02 PM CDTSpecial Weather StatementLMKButler13 min
Apr 5, 3:22 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio23 min
Apr 5, 3:28 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren32 min
Apr 5, 3:36 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson24 min
Apr 5, 3:50 PM CDTSpecial Weather StatementLMKBullitt25 min
Apr 5, 3:55 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren35 min
Apr 5, 4:00 PM CDTSevere Thunderstorm WarningLMKMeade15 min
Apr 5, 4:01 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin29 min
Apr 5, 4:04 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Warren26 min
Apr 5, 4:10 PM CDTSpecial Weather StatementLMKHenry, Oldham, Trimble35 min
Apr 5, 4:10 PM CDTSevere Thunderstorm WarningLMKMeade20 min
Apr 5, 4:19 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble26 min
Apr 5, 4:22 PM CDTSpecial Weather StatementLMKMadison23 min
Apr 5, 4:23 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hardin, Hart, Larue and 1 more37 min
Apr 5, 4:24 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer21 min
Apr 5, 4:26 PM CDTSevere Thunderstorm WarningLMKEdmonson, Warren17 min
Apr 5, 4:28 PM CDTTornado WarningLMKBullitt, Hardin, Nelson32 min
Apr 5, 4:32 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren28 min
Apr 5, 4:39 PM CDTSevere Thunderstorm WarningLMKHenry, Shelby, Spencer36 min
Apr 5, 4:42 PM CDTTornado WarningLMKHart18 min
Apr 5, 4:52 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Nelson, Shelby, Spencer23 min
Apr 5, 4:53 PM CDTSpecial Weather StatementLMKCumberland37 min
Apr 5, 4:55 PM CDTSevere Thunderstorm WarningLMKBarren, Green, Hart, Metcalfe23 min
Apr 5, 4:57 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor33 min
Apr 5, 5:01 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell44 min
Apr 5, 5:07 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry23 min
Apr 5, 5:14 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Hart, Metcalfe, Taylor31 min
Apr 5, 5:14 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Nelson, Shelby, Spencer, Woodford31 min
Apr 5, 5:15 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Metcalfe, Monroe45 min
Apr 5, 5:24 PM CDTSevere Thunderstorm WarningLMKLarue, Marion, Taylor, Washington36 min
Apr 5, 5:30 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell31 min
Apr 5, 5:33 PM CDTSpecial Weather StatementLMKWashington27 min
Apr 5, 5:34 PM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Franklin, Harrison, Jessamine, Scott and 1 more41 min
Apr 5, 5:36 PM CDTTornado WarningLMKAdair, Taylor24 min
Apr 5, 5:39 PM CDTSpecial Weather StatementLMKLarue21 min
Apr 5, 5:42 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe48 min
Apr 5, 5:51 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Taylor24 min
Apr 5, 5:55 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Washington35 min
Apr 5, 5:56 PM CDTTornado WarningLMKHarrison, Scott19 min
Apr 5, 6:05 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Metcalfe, Russell, Taylor25 min
Apr 5, 6:08 PM CDTTornado WarningLMKBoyle, Casey, Lincoln22 min
Apr 5, 6:08 PM CDTTornado WarningLMKBourbon, Harrison22 min
Apr 5, 6:10 PM CDTSevere Thunderstorm WarningLMKBourbon, Fayette20 min
Apr 5, 6:20 PM CDTSevere Thunderstorm WarningLMKBoyle, Fayette, Garrard, Jessamine, Madison, Mercer and 1 more25 min
Apr 5, 6:20 PM CDTTornado WarningLMKBoyle, Lincoln25 min
Apr 5, 6:22 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas23 min
Apr 5, 6:31 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Taylor29 min
Apr 5, 6:32 PM CDTTornado WarningLMKBoyle, Garrard, Jessamine, Mercer28 min
Apr 5, 6:36 PM CDTSpecial Weather StatementLMKScott24 min
Apr 5, 6:47 PM CDTTornado WarningLMKFayette, Garrard, Jessamine, Madison13 min
Apr 5, 6:54 PM CDTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more3 hr
Apr 5, 6:58 PM CDTSevere Thunderstorm WarningLMKClinton14 min
Apr 5, 2:47 PM CDTSpecial Weather StatementLMKOrange28 min
Apr 5, 2:58 PM CDTSpecial Weather StatementLMKCrawford32 min
Apr 5, 3:27 PM CDTSpecial Weather StatementLMKFloyd18 min
Apr 5, 3:34 PM CDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison26 min
Apr 5, 3:40 PM CDTSpecial Weather StatementLMKCrawford35 min
Apr 5, 3:53 PM CDTSevere Thunderstorm WarningLMKCrawford, Harrison22 min
Apr 5, 3:56 PM CDTSevere Thunderstorm WarningLMKClark, Scott19 min
Apr 5, 4:15 PM CDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Scott, Washington45 min
Apr 5, 4:16 PM CDTSpecial Weather StatementLMKJefferson29 min
Apr 5, 5:10 PM CDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison20 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.